RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2004, Volume 397, Number 3, Pages 304–307 (Mi dan1461)  

This article is cited in 1 scientific paper (total in 1 paper)

Instability of solitons in inextensible rods

A.T. Il'ichev



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan1461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Il'ichev, “Stability Theory of the Euler Loop on Inextensible Elastic Rods”, Proc. Steklov Inst. Math., 251 (2005), 146–164  mathnet  mathscinet  zmath
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019